# SDR 04FDEA00587

- Difficulty date: March 5, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE FWD RT FRAME FOUND 2 EA STOP PLATE WORN.  AFT TAIL CONE FWD RT FRAME 2 EA STOP PLATE REMOVED, FABRICATED AS PER DWG AKC7620 & INSTALLED AS PER EA 1-5390-75285. FUSELAGE AERODYNAMIC FAIRING AFT TAILCONE ASSY PLATE.
